MathSciNet Relay Station
MathSciNet bibliographic data
MR970702 (89j:52008) 52A37
Noll, Landon Curt; Bell, David I. $n$-clusters for $1<n<7$. Math. Comp. 53 (1989), no. 187, 439–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement